Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 12, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 6, 2008, 3:31 PM EST for Broward County, Palm Beach County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2008, 3:31 PM EST (20:31 UTC)
- Expired
- Mar 6, 2008, 4:30 PM EST
- In force
- 59 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 062032 SVRMFL FLC011-099-062130- /O.NEW.KMFL.SV.W.0012.080306T2031Z-080306T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 331 PM EST THU MAR 6 2008 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 430 PM EST * AT 330 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROTENBERGER WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 10 TO 15 MPH. * THE STORM WILL AFFECT... HOLEY LAND WILDLIFE MANAGEMENT AREA... US 27... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2654 8042 2624 8040 2630 8082 2645 8083 TIME...MOT...LOC 2031Z 270DEG 11KT 2639 8077 $$ BAXTER
2 follow-up statements
000 WWUS52 KMFL 062055 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 355 PM EST THU MAR 6 2008 FLC011-099-062130- /O.CON.KMFL.SV.W.0012.000000T0000Z-080306T2130Z/ PALM BEACH FL-BROWARD FL- 355 PM EST THU MAR 6 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST FOR NORTH CENTRAL BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES... AT 352 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLEY LAND WILDLIFE MANAGEMENT AREA...MOVING EAST AT 13 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN PALM BEACH COUNTY... US 27... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2654 8042 2624 8040 2630 8082 2645 8083 TIME...MOT...LOC 2055Z 270DEG 11KT 2639 8069 $$ BAXTER
000 WWUS52 KMFL 062129 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 428 PM EST THU MAR 6 2008 FLC011-099-062138- /O.EXP.KMFL.SV.W.0012.000000T0000Z-080306T2130Z/ PALM BEACH FL-BROWARD FL- 428 PM EST THU MAR 6 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES WILL EXPIRE AT 430 PM EST... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKEN BELOW SEVERE LIMITS. HOWEVER...STRONG THUNDERSTORMS REMAIN IN THE AREA AND WILL MOVE OT THE NORTHEAST TO EAST AT 10 TO 15 MPH THROUGH SOUTHWEST PALM BEACH AND NORTH CENTRAL BROWARD COUNTIES. FREQUENT LIGHTNING...GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES OR POSSIBLE WARNINGS ON THESE STORMS. LAT...LON 2654 8042 2624 8040 2630 8082 2645 8083 TIME...MOT...LOC 2128Z 270DEG 11KT 2639 8058 $$ BAXTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 3:06 PM EST, 25 minutes earlier.
Area forecast discussion, Mar 6, 3:06 PM EST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 306 PM EST THU MAR 6 2008 .DISCUSSION... NUMEROUS SHOWER AND THUNDERSTORMS ACTIVITY CONTINUES ACROSS THE REGION...MAINLY ACROSS BROWARD...PALM BEACH AND HENDRY COUNTIES. THE TREND FOR THE REMAINING AFTERNOON AND EVENING HOURS WILL BE FOR ADDITIONAL CONVECTION OVER THESE SAME AREAS...AND BEGINNING TO MOVE INTO GLADES COUNTY. FOR THE SHORT TERM...GUIDANCE INDICATED THAT MASS AND MOISTURE CONVERGENCE WOULD BE FAVORABLE ACROSS THE NORTHERN PORTION OF SOUTH FLORIDA IN THE LATE AFTERNOON AND EARLY EVENING...WITH UPPER LEVEL DIVERGENCE ALSO FAVORABLE TO MAINTAIN CONVECTION ACROSS THESE AREAS. FORECAST SOUNDINGS ALSO INDICATE FAVORABLE CONDITIONS TO SUPPORT CONVECTION THROUGH THE EVENING HOURS...WITH ADDITIONAL STRONG AND POSSIBLY A SEVERE THUNDERSTORM POSSIBLE OVER THE NORTHERN HALF OF SOUTH FLORIDA. FOR FRIDAY...ONLY ISOLATED SHOWER ACTIVITY EXPECTED. A VIGOROUS COLD FRONT IS STILL EXPECTED TO PASS THROUGH THE REGION SATURDAY MORNING...WITH THE TIMING STILL VARYING IN THE SUITE OF MODEL GUIDANCE. GUIDANCE INDICATES THAT THE DYNAMICS NECESSARY TO SUPPORT SEVERE WEATHER COULD BE PRESENT JUST AHEAD OF THE FRONT...BUT AT THE TIME OF THE ACTUAL PASSAGE OF THE FRONT THE DYNAMICS ARE MORE FAVORABLE FOR SOME ISOLATED THUNDERSTORMS AND STRAIGHT LINE WINDS. SO FOR NOW WILL JUST GO WITH SHOWERS AND A CHANCE OF THUNDERSTORMS WITH A FEW STRONG ONES POSSIBLE. && .AVIATION... MOST OF THE CONVECTION THE REMAINDER OF THE AFTERNOON AND EVENING HOURS SHOULD BE CONFINED TO THE NORTHERN HALF OF SOUTH FLORIDA. FOR THE SHORT TERM...TERMINALS KFXE...KFLL AND KPBI WILL HAVE THE MOST LIKELY OCCURRENCE OF THUNDERSTORMS AND PERIODS OF IFR CONDITIONS. IN THE EARLY EVENING TERMINAL KPBI WILL BE THE MOST LIKELY TO EXPERIENCE PERIODS OF IFR CONDITIONS AND THUNDERSTORM ACTIVITY. && .MARINE... IN ADVANCE OF THE FRONT...THE LOCAL PRESSURE GRADIENT ACROSS THE REGIONAL WATERS WILL INCREASE ON FRIDAY WITH SOUTHEAST WINDS IN THE 15 TO 20 KNOT RANGE ACROSS THE LOCAL WATERS AND SEAS TO NEAR 6 FEET IN THE OFF SHORE ATLANTIC AND GULF WATERS BY FRIDAY AFTERNOON. BY EARLY SUNDAY SEAS ACROSS THE GULF STREAM WATERS COULD BE NEAR 7 FEET AS THE NORTHWEST WINDS IN THE 15 TO 20 KNOT RANGE BEHIND THE FRONT BUILD ACROSS THE REGION. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS THROUGH SATURDAY...BUT BY SUNDAY COOLER AND DRIER AIR BEHIND THE FRONT COULD RESULT IN RHS BELOW CRITICAL LEVELS. THIS COULD VARY A BIT AS THE TIMING OF THE FRONT IS NOT CERTAIN. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 83 68 73 / 60 20 40 50 FORT LAUDERDALE 74 84 71 75 / 50 20 40 50 MIAMI 72 85 69 76 / 30 20 40 50 NAPLES 70 84 66 68 / 30 20 60 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...60/BD SHORT TERM/AVIATION...59/RM
Hazardous weather outlook, Mar 6, 1:50 PM EST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 150 PM EST THU MAR 6 2008 FLZ063-066>075-168-172>174-070100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 150 PM EST THU MAR 6 2008 ...SEVERE THUNDERSTORMS POSSIBLE NORTH OF ALLIGATOR ALLEY AND I-595... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD NORTH ACROSS NORTHERN PORTIONS OF SOUTH FLORIDA THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING HOURS. OCCASIONAL TO FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS. TORNADOES: THERE IS A SLIGHT RISK OF TORNADOES THIS AFTERNOON ALONG AND NEAR THE EAST COAST FROM FORT LAUDERDALE NORTH THROUGH PALM BEACH COUNTY. WATERSPOUTS ARE ALSO POSSIBLE OVER THE ATLANTIC COASTAL WATERS OF BROWARD AND PALM BEACH COUNTIES. WIND: AREAS NORTH OF ALLIGATOR ALLEY AND I-595 HAVE THE POTENTIAL OF EXPERIENCING DAMAGING WIND GUSTS OF 60 MPH OR GREATER WITH THE STRONGEST STORMS THIS AFTERNOON. HAIL: AREAS NORTH OF ALLIGATOR ALLEY AND I-595 HAVE THE POTENTIAL OF EXPERIENCING LARGE HAIL WITH THE STRONGEST STORMS THIS AFTERNOON. FLOODING: SHOWERS AND THUNDERSTORMS MAY CAUSE SIGNIFICANT FLOODING OF POORLY DRAINED AREAS AND ROADWAYS, MAINLY IN EASTERN BROWARD AND SOUTHERN PALM BEACH COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM OUTLOOK: ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING AS A STRONGER COLD FRONT APPROACHES AND MOVES THROUGH THE REGION. MARINE OUTLOOK: GULF STREAM SEAS WILL BUILD TO 6 TO 8 FEET SATURDAY NIGHT BEHIND THE COLD FRONT, THEN UP TO 10 FEET ON SUNDAY, WITH NORTH TO NORTHWEST WINDS OF 15 TO 20 MPH THROUGH THIS PERIOD. SEAS WILL SLOWLY SUBSIDE AND DROP BELOW 6 FEET ONCE AGAIN ON MONDAY. TEMPERATURES: LOW TEMPERATURES MAY FALL INTO THE UPPER 30S TO LOWER 40S ACROSS PARTS OF GLADES AND HENDRY COUNTIES BEHIND THE COLD FRONT SATURDAY MORNING, WITH WIND CHILLS SLIGHTLY LOWER POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ENCOURAGED THIS AFTERNOON AND EVENING, AND SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GUSTS OVER 40 MPH, HAIL OF ANY SIZE AND FLOODING. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, Mar 6, 2:22 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EST THU MAR 6 2008
FLZ068-168-061945-
METRO PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
222 PM EST THU MAR 6 2008
...STRONG THUNDERSTORM MOVING ACROSS EASTERN PALM BEACH COUNTY...
AT 221 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR LAKE WORTH...MOVING
NORTHEAST AT 19 MPH.
THIS STORM WILL AFFECT...
LAKE CLARKE SHORES...
GLEN RIDGE...
PALM BEACH...
MANGONIA PARK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2658 8004 2661 8016 2680 8013 2680 8002
2678 8002 2677 8003 2678 8005 2676 8003
2670 8003 2669 8002
TIME...MOT...LOC 1922Z 209DEG 16KT 2665 8007
DGSpecial weather statement, Mar 6, 2:33 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EST THU MAR 6 2008
FLZ072-172-062015-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
233 PM EST THU MAR 6 2008
...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS METRO
BROWARD...
AT 229 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING ALONG AND JUST NORTH OF INTERSTATE
595. THIS LINE OF STORMS WAS MOVING NORTHEAST AT 12 MPH. WIND GUSTS
TO 40 MPH ARE POSSIBLE WITH THESE STORMS. TORRENTIAL RAINFALL WILL
CONTINUE...AND AN URBAN FLOOD ADVISORY CONTINUES IN EFFECT FOR THE
BROWARD METROPOLITAN AREA UNTIL 315 PM EST...WITH A QUICK TWO INCHES
OF RAIN EXPECTED AS THIS LINE OF STORMS MOVES FROM EAST CENTRAL
BROWARD COUNTY INTO NORTHEASTERN SECTIONS OF THE COUNTY.
THIS STORM WILL AFFECT...
LAUDERHILL...
LAUDERDALE LAKES...
FORT LAUDERDALE BEACH...
OAKLAND PARK...
NORTH LAUDERDALE...
LAUDERDALE BY THE SEA...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2618 8010 2610 8010 2610 8011 2609 8010
2607 8010 2610 8033 2625 8027 2623 8009
TIME...MOT...LOC 1933Z 206DEG 12KT 2612 8022
GREGORIASpecial weather statement, Mar 6, 3:05 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EST THU MAR 6 2008
FLZ063-062045-
GLADES FL-
305 PM EST THU MAR 6 2008
...STRONG THUNDERSTORM MOVING ACROSS CENTRAL AND NORTHERN GLADES
COUNTY...
AT 304 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PALMDALE...MOVING NORTH AT 20 MPH.
THIS STORM WILL AFFECT...
PALMDALE...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2698 8112 2687 8118 2680 8128 2680 8141
2687 8144 2704 8140 2704 8128 2712 8127
2713 8126 2713 8118 2722 8116 2722 8106
TIME...MOT...LOC 2005Z 195DEG 24KT 2694 8129
RMSpecial weather statement, Mar 6, 3:11 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
311 PM EST THU MAR 6 2008
FLZ067-068-062045-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
311 PM EST THU MAR 6 2008
...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL PALM BEACH
COUNTY...
AT 308 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 6 MILES NORTHWEST OF NORTH PALM
BEACH GENERAL AIRPORT...MOVING NORTHEAST AT 13 MPH.
THIS STORM WILL AFFECT...
JUPITER FARMS...
PHILO FARMS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2679 8026 2688 8044 2696 8043 2696 8020
2696 8016
TIME...MOT...LOC 2011Z 211DEG 11KT 2691 8030
GREGORIALocal storm report, Mar 6, 3:19 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL HOLLYWOOD 26.03N 80.17W
03/06/2008 E0.25 INCH BROWARD FL LAW ENFORCEMENT
HOLLYWOOD POLICE DEPARTMENT REPORTED PEA SIZED HAIL AT
SHERIDAN STREET BETWEEN 56 AVE AND I-95
0125 PM FLOOD HOLLYWOOD 26.03N 80.17W
03/06/2008 BROWARD FL LAW ENFORCEMENT
HOLLYWOOD PD REPORTED STREET FLOODING BETWEEN SHERIDAN
STREET AND 46TH AVE ALSO ON STATE ROAD 441 NEAR HOLLYWOOD
BLVD
1245 PM HAIL POMPANO BEACH 26.23N 80.12W
03/06/2008 E0.25 INCH BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL AND 40 MPH WIND
GUSTS
0250 PM TSTM WND DMG 2 N LAKE WORTH 26.65N 80.07W
03/06/2008 PALM BEACH FL PUBLIC
POWER LINE DOWN ON FOREST HILL BLVD
0250 PM NON-TSTM WND DMG 2 N LAKE WORTH 26.65N 80.07W
03/06/2008 PALM BEACH FL PUBLIC
FENCE DOWN IN THE LAKE CLARKE SHORES AREA
&&
EBAUGHLocal storm report, Mar 6, 3:19 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EST THU MAR 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL HOLLYWOOD 26.03N 80.17W
03/06/2008 E0.25 INCH BROWARD FL LAW ENFORCEMENT
HOLLYWOOD POLICE DEPARTMENT REPORTED PEA SIZED HAIL AT
SHERIDAN STREET BETWEEN 56 AVE AND I-95
0125 PM FLOOD HOLLYWOOD 26.03N 80.17W
03/06/2008 BROWARD FL LAW ENFORCEMENT
HOLLYWOOD PD REPORTED STREET FLOODING BETWEEN SHERIDAN
STREET AND 46TH AVE ALSO ON STATE ROAD 441 NEAR HOLLYWOOD
BLVD
1245 PM HAIL POMPANO BEACH 26.23N 80.12W
03/06/2008 E0.25 INCH BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL AND 40 MPH WIND
GUSTS
0250 PM TSTM WND DMG 2 N LAKE WORTH 26.65N 80.07W
03/06/2008 PALM BEACH FL PUBLIC
POWER LINE DOWN ON FOREST HILL BLVD
0250 PM TSTM WND DMG 2 N LAKE WORTH 26.65N 80.07W
03/06/2008 PALM BEACH FL PUBLIC
FENCE DOWN IN THE LAKE CLARKE SHORES AREA
&&
EBAUGHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 8:15 PM EST | Special Marine Warning | MFL | 45 min | |
| Mar 5, 10:26 PM EST | Special Marine Warning | MFL | 28 min | |
| Mar 6, 12:45 PM EST | Special Weather Statement | MFL | Broward | 45 min |
| Mar 6, 12:56 PM EST | Severe Thunderstorm Warning | MFL | Broward | 49 min |
| Mar 6, 1:05 PM EST | Special Marine Warning | MFL | 55 min | |
| Mar 6, 1:18 PM EST | Areal Flood Advisory | MFL | Broward | 117 min |
| Mar 6, 1:24 PM EST | Special Weather Statement | MFL | Broward | 36 min |
| Mar 6, 1:56 PM EST | Special Marine Warning | MFL | 64 min | |
| Mar 6, 2:17 PM EST | Special Weather Statement | MFL | Hendry | 28 min |
| Mar 6, 2:22 PM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Mar 6, 2:28 PM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Mar 6, 2:33 PM EST | Special Weather Statement | MFL | Broward | 42 min |
| Mar 6, 2:50 PM EST | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 40 min |
| Mar 6, 2:56 PM EST | Special Marine Warning | MFL | 64 min | |
| Mar 6, 3:05 PM EST | Special Weather Statement | MFL | Glades | 40 min |
| Mar 6, 3:11 PM EST | Special Weather Statement | MFL | Martin | 34 min |
| Mar 6, 3:14 PM EST | Areal Flood Advisory | MFL | Broward | 83 min |
| Mar 6, 4:56 PM EST | Special Weather Statement | MFL | Broward | 34 min |
| Mar 6, 5:02 PM EST | Severe Thunderstorm Warning | MFL | Broward | 43 min |
| Mar 6, 5:06 PM EST | Tornado Warning | MFL | Broward | 54 min |
| Mar 6, 6:01 PM EST | Special Weather Statement | MFL | Broward | 44 min |
| Mar 6, 6:07 PM EST | Severe Thunderstorm Warning | MFL | Broward | 53 min |
| Mar 6, 6:33 PM EST | Special Weather Statement | MFL | Palm Beach | 42 min |
| Mar 6, 6:59 PM EST | Severe Thunderstorm Warning | MFL | Broward | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.